Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 4:36 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 4:36 PM EDT (20:36 UTC)
- Expired
- Mar 18, 2013, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 70 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:54 PM EDT | HAIL 0.75 | 4 Sw Lookout Mountain, GA | DIME SIZED HAIL WAS REPORTED ON LOOKOUT MOUNTAIN. |
| Mar 18, 5:00 PM EDT | HAIL 1 | Fort Oglethorpe, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 2:31 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
059
WUUS52 KFFC 182036
SVRFFC
GAC047-083-295-182115-
/O.NEW.KFFC.SV.W.0038.130318T2036Z-130318T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATOOSA COUNTY IN NORTHWEST GEORGIA
DADE COUNTY IN NORTHWEST GEORGIA
NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 515 PM EDT
* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST
OF TRENTON...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOOKOUT MOUNTAIN...CHICKAMAUGA...RINGGOLD AND FORT OGLETHORPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTHWESTERN GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHWEST GEORGIA.
&&
LAT...LON 3499 8504 3482 8507 3482 8513 3480 8514
3475 8557 3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 2036Z 262DEG 26KT 3487 8561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:57 PM EDT, 39 minutes earlier.
Area forecast discussion, Mar 18, 3:57 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT MON MAR 18 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE AVIATION... 18Z UPDATE... COLD FRONT CURRENTLY ACROSS NORTHERN AL AND CENTRAL MS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE BOUNDARY AND IMPACT THE TERMINAL SITES THIS AFT/EVE. STORMS SHOULD IMPACT THE NORTHERN TERMINAL SITES BETWEEN 20Z AND 00Z. FOR THE SOUTHERN SITES...BETWEEN 21Z AND 01Z. THERE WILL BE A BRIEF BREAK IN THE PRECIS DURING THE EVENING...BUT WIDESPREAD SHOWERS AND ISOLD TSRA ARE POSSIBLE ALONG WITH THE FROPA OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 40 5 5 ATLANTA 46 62 40 61 / 90 30 5 5 BLAIRSVILLE 38 56 31 54 / 70 20 5 5 CARTERSVILLE 44 61 34 61 / 80 20 5 5 COLUMBUS 54 69 42 66 / 60 40 5 5 GAINESVILLE 44 63 38 60 / 90 30 5 5 MACON 56 70 39 67 / 80 50 5 5 ROME 43 62 34 61 / 70 20 10 5 PEACHTREE CITY 47 64 33 62 / 80 30 5 5 VIDALIA 60 74 46 68 / 90 40 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD... GORDON...HARALSON...MURRAY...POLK...WALKER...WHITFIELD. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 255 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHWEST GEORGIA... DISCUSSION... LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO. A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND CONTINUED COOL AND WET FOR THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, Mar 18, 11:42 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 18 2013
GAZ012-013-020-021-181630-
1142 AM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 1230 PM
EDT...
AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING NORTHEAST AT 35 MPH.
&&
LAT...LON 3451 8453 3451 8437 3430 8428 3408 8491
3416 8502
TIME...MOT...LOC 1542Z 237DEG 32KT 3415 8485Special weather statement, Mar 18, 3:29 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT MON MAR 18 2013
GAZ001>003-182015-
329 PM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CATOOSA AND DADE COUNTIES UNTIL 415 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF STEPHENSVILLE...MOVING EAST AT
40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CATOOSA AND DADE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE COLE CITY...STEPHENSVILLE...CLOUDLAND
CANYON STATE PARK...TRENTON...NEW ENGLAND...HOOKER...MORGANVILLE...
COOPER HEIGHTS...WILDWOOD...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...
FORT OGLETHORPE...LAKEVIEW...ROCK SPRING AND CHICKAMAUGA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8507 3482 8508 3481 8511 3482 8513
3478 8514 3479 8558 3498 8561 3499 8560
TIME...MOT...LOC 1929Z 269DEG 35KT 3490 8570Special weather statement, Mar 18, 4:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON MAR 18 2013
GAZ041-042-182100-
431 PM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN CARROLL AND
HARALSON COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MOUNT ZION...MOVING EAST AT 40
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL AND HARALSON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JOHN TANNER STATE PARK...WACO...BOWDON
JUNCTION...MOUNT ZION...BREMEN...ABILENE...TEMPLE...TREASURE LAKE AND
VILLA RICA.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3366 8534 3380 8495 3378 8490 3362 8490
3361 8491 3356 8533
TIME...MOT...LOC 2031Z 254DEG 36KT 3362 8527The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:42 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 48 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 46 min |
| Mar 18, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Mar 18, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 50 min |
| Mar 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 56 min |
| Mar 18, 5:06 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 24 min |
| Mar 18, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 65 min |
| Mar 18, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 43 min |
| Mar 18, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Mar 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 51 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 65 min |
| Mar 18, 5:31 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| Mar 18, 5:34 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Mar 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 60 min |
| Mar 18, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 51 min |
| Mar 18, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 65 min |
| Mar 18, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Newton, Rockdale | 45 min |
| Mar 18, 6:00 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 45 min |
| Mar 18, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more | 52 min |
| Mar 18, 6:08 PM EDT | Tornado Warning | FFC | Butts, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 18, 6:18 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 42 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 39 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 54 min |
| Mar 18, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 49 min |
| Mar 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 39 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 64 min |
| Mar 18, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Meriwether, Monroe, Pike, Upson | 47 min |
| Mar 18, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 41 min |
| Mar 18, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Putnam, Spalding | 37 min |
| Mar 18, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe | 51 min |
| Mar 18, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 64 min |
| Mar 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter | 54 min |
| Mar 18, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more | 57 min |
| Mar 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 50 min |
| Mar 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more | 60 min |
| Mar 18, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 59 min |
| Mar 18, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 56 min |
| Mar 18, 7:56 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.